MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 120-300
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient, through other company representative, reported "pain" and "textured implant".Healthcare professional later reported "recalled", "capsular contraction", baker grade unknown and "capsular calcification".Later healthcare professional reported "grade 4 capsular contracture".This record is for the left side.The device remains implanted.It is unknown if the device will be returned.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contraction is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "recalled", "capsular contraction", baker grade unknown and "capsular calcification".
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, d.6b, h.6.
 
Event or Problem Description
The device was explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d9, h3, h6 device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ anxiety-product/procedure: unable to observe through visual inspection as it is a physiological phenomenon.¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ calcification: observed calcification on device through visual inspection.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (creases, wear abrasion and deformation) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
 
Event or Problem Description
Patient, through other company representative, reported "pain" and "textured implant".Healthcare professional later reported "recalled", "capsular contraction", baker grade unknown and "capsular calcification".Later healthcare professional reported "grade 4 capsular contracture".This record is for the left side.The device was explanted.

Brand Name
STYLE 120 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23979257
Report Number9617229-2026-00330
Device Sequence Number14597007
Product Code FTR
UDI-Device Identifier10888628002531
UDI-Public10888628002531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2013
Device Catalogue Number120-300
Device Lot Number1552339
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/11/2026
04/21/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/17/2026
05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight70 KG